Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 67, NWS Chicago, IL

June 7, 2008Cook County, Lake County, Illinois

NWS Chicago, IL issued this severe thunderstorm warning at Jun 7, 2008, 5:07 PM CDT for Cook County, Lake County, Illinois. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 7, 2008, 5:07 PM CDT (22:07 UTC)
Expired
Jun 7, 2008, 5:39 PM CDT
In force
32 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon

Counties Cook County, IL, Lake County, IL

The radar

The Chicago radar (KLOT), 64 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:01 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2468 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.7

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 5:00 PM CDT, 7 minutes earlier.

Area forecast discussion, Jun 7, 5:00 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
500 PM CDT SAT JUN 7 2008

.DISCUSSION...

500 PM CDT

MESOSCALE UPDATE...

TORNADIC SUPERCELL CURRENTLY MOVING NORTHEAST FROM LIVINGSTON COUNTY
INTO SOUTHEAST GRUNDY/WESTERN KANKAKEE COUNTIES.

21Z MESOANALYSIS INDICATES LOW LEVEL WINDS HAVE BACKED ACROSS
PORTIONS OF NORTHEAST ILLINOIS...APPARENTLY AHEAD OF OLD OUTFLOW
BOUNDARY FROM MORNING CONVECTION...WITH 21Z RUC/SPC 0-1 KM STORM
RELATIVE HELICITY OF 250-300 M2/S2. SURFACE CONDITIONS ALONG/SOUTH
OF THIS OLD BOUNDARY EXHIBIT TEMPS IN MID 80S/DEWS IN MID
70S...PRODUCING AXIS OF 100 MB MLCAPE AROUND 2000 J/G IN THIS
REGION. AREAS TO EAST/NORTHEAST OF CURRENT STORM LOCATION HAVE BEEN
COOLED FROM EARLIER CLOUD COVER AND EXHIBIT LOWER DEW POINT
TEMPS...WITH INSTABILITY DECREASING RAPIDLY TO THE EAST. THUS EXPECT
THIS STORM WILL SHOW WEAKENING TREND OVER NEXT 30 MINUTES AS IT
MOVES OUT OF AXIS OF GREATER INSTABILITY.

ADDITIONAL DEVELOPMENT REMAINS POSSIBLE ACROSS ILLINOIS PORTIONS OF
FORECAST AREA...THOUGH APPEARS LARGER SCALE LIFT MAY WEAKEN AS TAIL
OF MID LEVEL SHORT WAVE LIFTS NORTHEAST OF AREA.

RATZER

PREVIOUS DISCUSSION...

352 PM CDT

FOCUS AGAIN REMAINS IN SHORT TERM WITH SEVERE CONVECTION
DEVELOPING ACROSS WESTERN CWA THIS AFTERNOON.

SFC LOW ACROSS EASTERN NEBRASKA THIS AFTERNOON...WITH WARM FRONT
EXTENDING NORTHEAST TO IA/MN BORDER AND SOUTHERN WI PER 20Z SFC
ANALYSIS. SFC PRESSURE FALLS CURRENTLY STRONGEST ACROSS WI/IL IN
RESPONSE TO MID LEVEL SHORT WAVE FEATURE NOTED AS 70 KNOT H5 SPEED
MAX RIPPLING ACROSS IA/MN/WI/NWRN IL AND INDICATED BY WATER VAPOR
SIGNATURE. STRONG STORMS OCCURRING ACROSS SOUTHERN WI IN VICNINITY
OF WARM FRONT...WHILE OTHER STORMS HAVE DEVELOPED OVER WESTERN IL
IN CONVERGENT LOW LEVEL WIND FIELD AND AXIS OF 2500-3000 J/KG
MLCAPE. WITH AREA IN SOUTHERN PERIPHERY OF MID/UPPER LEVEL
JET...SUFFICIENT DEEP SHEAR EXISTS FOR ROTATING STORMS WITH 0-6
KM BULK SHEAR IN 50-60 KT RANGE. 0-1 KM SRH VALUES 100-150 M2/S2
AND LCL HEIGHTS BELOW 1000 METERS ALSO SUPPORTS SOME TORNADO
THREAT ESPECIALLY WEST/NORTH...WHICH IS NOW COVERED BY TORNADO
WATCH THROUGH 8 PM CDT. EXPECT THAT GREATEST PROBABILITY OF STORMS
WILL BE THROUGH EARLY EVENING HOURS...BEFORE DIURNAL DECREASE IN
INSTABILITY RESULTS IN DECREASING COVERAGE ACROSS FORECAST AREA.
UPPER TROUGH DEEPENING OVER WESTERN CONUS EXPECTED TO MAINTAIN
LLVL JET INTO WARM FRONT ACROSS IA/MN/WI OVERNIGHT...WITH NORTHERN
THIRD OR SO OF CWA SEEING HIGHEST CHANCE OF STORMS.

WESTERN CONUS UPPER TROUGH CONTINUES TO AMPLIFY SUNDAY...WITH
ANOTHER JET STREAK LIFTING OUT THROUGH THE PLAINS TO UPPER MIDWEST
AND ASSOCIATED SURFACE WAVE MOVING ACROSS UPPER MISSISSIPPI VALLEY
BY SUNDAY EVENING. AGAIN WILL MAINTAIN HIGHEST POPS ACROSS
NORTHERN/WESTERN PORTIONS OF CWA WITH 1500 J/KG MLCAPE INDICATED BY
WRF DURING THE DAY IN AREA OF BETTER LOWL LEVEL CONVERGENCE
ASSOCIATED WITH SFC WAVE. GIVEN CONTINUED MODERATE MID LEVEL FLOW
AND VERY WARM/MOIST LLVLS AND RESULTING SHEAR/INSTABILITY...AREA
REMAINS IN SPC DAY 2 SLGT RISK OUTLOOK. PRECIP THREAT CONTIUES
RIGHT THROUGH SUNDAY NIGHT AND INTO MONDAY AS UPPER TROUGH
CONTINUES TO ADVANCE ACROSS PLAINS. SOME DIFFERENCES WITH TIMING
OF FRONTAL PASSAGE THROUGH CWA...THOUGH APPEARS FRONT WILL MOVE
THROUGH MONDAY NIGHT BEFORE WEAK HIGH PRESSURE BUILD BRIEFLY
ACROSS AREA DURING TUESDAY AFTERNOON.

NO SIG CHANGES TO EXTENDED WITH HANDS FULL WITH EXPANDING
CONVECTION ATTM. TOR WATCH WILL BE EXPANDED SHORTLY TO INLUDE MUCH
OF NORTHERN IL COUNTIES.

RATZER

&&

.AVIATION...

18Z TAFS...CEILINGS HAVE LIFTED ABOVE IFR...BUT THE CONTINUED
INFLUX OF LOW LEVEL MOIST AND WEAK LIFT HAVE ALLOWED MVFR CEILINGS
TO HANG IN OVER THE REGION. THE QUESTION IS WILL THERE BE ENOUGH
MIXING TO ALL CEILINGS TO GO VFR FOR A SIGNIFICANT AMOUNT OF TIME.
CURRENTLY THINKING THAT THE MVFR WILL HAND IN FOR THE AFTERNOON
AND EVENING BEFORE ANY SIGNIFICANT IMPROVEMENT AS LITTLE CHANGE TO
THE OVERALL PATTERN IS EXPECTED.

THE SECOND CONCERN IS THUNDER POTENTIAL. TSTMS HAVE FORMED ON AN
OLD BOUNDARY OVER SOUTHERN ILLINOIS...BUT THE TREND HAS BEEN FOR
THE ACTIVITY HAS BEEN TRACKING TO THE SOUTHEAST...SO FEEL THAT
THIS ACTIVITY HAS LITTLE CHANCE TO IMPACT THE TERMINALS.
HOWEVER...THE ENVIRONMENT IS VERY MOIST AND MODERATELY UNSTABLE
SO...AT LEAST...ISOLATED CONVECTION IS LIKELY. SO...HAVE
MAINTAINED THE VCTS FOR THE LATE AFTERNOON THROUGH LATE EVENING.
THE BEST CHANCE FOR TS TO BE MOST WIDESPREAD WILL BE THE PERIOD
FROM 03-06Z WHEN THE STRONGEST...MOST FOCUSED INSTABILITY WILL BE
OFER THE REGION. STILL TOUGH TO EXACTLY PINPOINT THE THUNDER...SO
HAVE ONLY GONE WITH A TEMPO GROUP AT THIS POINT. WITH LITTLE
PROGRESSION TO THE PATTERN FOR THE NEXT 24 HOURS...HAVE INTRODUCED
A PROB30 GROUP FOR THUNDER FOR THE REMAINDER OF THE OVERNIGHT
HOURS AS ISOLD THUNDER WILL BE A POSSIBILITY.

THE THIRD CONCERN WILL BE WINDS. A RATHER TIGHT PRESSURE GRADIENT
REMAINS IN PLACE AS THE HIGH OVER THE SERN CONUS IS MOVING LITTLE
AND A DEEP TROUGH REMAINS OVER THE CENTRAL PLAINS. INDIVIDUAL
WAVES WILL RIPPLE ALONG THE FRONTAL BOUNDARY EXTENDING FROM THE
CENTRAL PLAINS TO THE UPPER MISSISSIPPI VALLEY...BUT THE TROUGH
AND HIGH WILL REMAIN IN PLACE. THIS WILL KEEP PREVAILING SSWLY
WINDS OVER THE AREA...FREQUENTLY GUSTING TO 25-30KT THROUGH THE
EVENING HOURS AND TO 20KT FOR THE OVERNIGHT HOURS. SEE LITTLE
CHANCE FOR THE GUSTINESS TO SUBSIDE...AND WILL ONLY INCREASE
DURING THE DAY AGAIN TOMORROW.

KREIN

&&

.MARINE...
300 PM...

HIGH PRESSURE WILL REMAIN PARKED OVER THE SOUTHEASTERN STATES FOR
THE NEXT FEW DAYS. A TROUGH OF LOW PRESSURE OVER THE CENTRAL
PLAINS HAS AN ASSOCIATED FRONTAL BOUNDARY WHICH EXTENDS NORTHEAST
INTO INTO MINNESOTA. A SERIES OF WEAK LOWS WILL RIPPLE ALONG THE
FRONT TO THE NORTHEAST INTO THE UPPER MISSISSIPPI VALLEY FORCING
THE NORTHERN PORTION OF THE FRONT EAST TO LAKE SUPERIOR. A
STRONGER LOW WILL DEVELOP OVER THE CENTRAL PLAINS SUNDAY. THIS LOW
WILL TRACK TO THE NORTHEAST AS THE FRONTAL BOUNDARY MOVES SLOWLY
EASTWARD. THE FRONT WILL FINALLY MOVE EAST ACROSS LAKE MICHIGAN
LAKE SUNDAY NIGHT OR MONDAY MORNING.

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR LMZ740-
     LMZ741-LMZ742-LMZ743-LMZ744-LMZ745.

&&
Hazardous weather outlook, Jun 7, 4:21 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
421 PM CDT SAT JUN 7 2008

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
082130-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
421 PM CDT SAT JUN 7 2008 /521 PM EDT SAT JUN 7 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

 THUNDERSTORMS...THE STRONGEST OF WHICH MAY PRODUCE...
   CLOUD TO GROUND LIGHTNING.
   DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.
   ISOLATED TORNADOES.

 AREAS AFFECTED AND TIMING:

   MOST OF NORTHERN ILLINOIS AND NORTHWEST INDIANA FROM LATE THIS
   AFTERNOON THROUGH THIS EVENING. ADDITIONAL STORMS MAY MOVE INTO
   THE OUTLOOK AREA LATE TONIGHT...AND ARE MAINLY EXPECTED TO
   AFFECT AREAS NORTH OF THE INTERSTATE 80 CORRIDOR.

  DISCUSSION:

   THUNDERSTORMS WERE RAPIDLY DEVELOPING THIS AFTERNOON ACROSS
   NORTHERN ILLINOIS. VERY WARM AND HUMID WEATHER WITH
   TEMPERATURES IN THE 80S AND DEW POINT TEMPERATURES IN THE LOWER
   70S WERE RESULTING IN MODERATELY UNSTABLE CONDITIONS...BENEATH
   AN UNSEASONABLY STRONG LATE SPRING JET STREAM ACROSS THE UPPER
   MIDWEST. THIS COMBINATION OF INSTABILITY...AND VERTICAL WIND
   SHEAR...WILL RESULT IN SOME STORMS BECOMING SEVERE ACROSS THE
   OUTLOOK AREA DURING THE LATE AFTERNOON AND EVENING HOURS. THE
   DEGREE OF SHEAR SUGGESTS THAT ROTATING STORMS ARE LIKELY...WITH
   A POTENTIAL FOR DAMAGING WIND GUSTS AND ISOLATED TORNADOES.
   THUNDERSTORMS SHOULD DECREASE IN INTENSITY AND COVERAGE LATE
   THIS EVENING...THOUGH ADDITIONAL THUNDERSTORMS MAY MOVE INTO
   THE REGION AFTER MIDNIGHT FROM THE WEST.

PORTIONS OF THE KANKAKEE AND ILLINOIS RIVERS WILL REMAIN IN
FLOOD.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SEVERAL PERIODS OF THUNDERSTORMS ARE POSSIBLE ACROSS NORTHERN
ILLINOIS AND NORTHWEST INDIANA OVER THE NEXT SEVERAL DAYS. THERE
IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BE SEVERE BOTH
SUNDAY AND MONDAY.

PORTIONS OF THE KANKAKEE RIVER WILL REMAIN IN FLOOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THROUGH THIS EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-082130-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
421 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS
NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE
WATERS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT THROUGH THIS EVENING.

THUNDERSTORMS WILL BE LIKELY ACROSS THE AREA THIS EVENING...SOME
OF WHICH MAY BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PERIODS OF THUNDERSTORMS WILL AFFECT THE REGION OVER THE NEXT
SEVERAL DAYS. THERE IS A SLIGHT CHANCE OF SEVERE STORMS BOTH
SUNDAY AND MONDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-082130-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
421 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS
OF LAKE MICHIGAN.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY ACROSS SOUTHERN LAKE MICHIGAN TONIGHT.
SOME STORMS MAY BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PERIODS OF THUNDERSTORMS ARE EXPECTED TO AFFECT THE REGION OVER
THE NEXT SEVERAL DAYS.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

RATZER

In the hours before

Local storm report, Jun 7, 4:33 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
433 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TORNADO          5 NNE PONTIAC           40.94N 88.61W
06/07/2008                   LIVINGSTON         IL   FIRE DEPT/RESCUE

&&

ALLSOPP
Local storm report, Jun 7, 4:36 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
436 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TORNADO          2 NW ODELL              41.02N 88.55W
06/07/2008                   LIVINGSTON         IL   PUBLIC

            REPORTED BY PUBLIC...FIRE DEPARTMENT...AND STORM CHASER.
            TORNADO WITH DEBRIS CLOUD BETWEEN ODELL AND DWIGHT.
            LARGER THAN PREVIOUS TORNADO.

&&

ALLSOPP
Local storm report, Jun 7, 4:46 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
446 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TORNADO          2 W DWIGHT              41.10N 88.46W
06/07/2008                   LIVINGSTON         IL   LAW ENFORCEMENT

            LARGE TORNADO WEST OF I-55 NEAR ROUTE 17.

&&

ALLSOPP
Local storm report, Jun 7, 4:49 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
449 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TORNADO          2 NW DWIGHT             41.12N 88.45W
06/07/2008                   GRUNDY             IL   TRAINED SPOTTER

            MILE MARKER 222 JUST WEST OF I-55.

&&

ALLSOPP
Local storm report, Jun 7, 4:53 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
453 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     TORNADO          DWIGHT                  41.10N 88.42W
06/07/2008                   LIVINGSTON         IL   EMERGENCY MNGR

            1 MILE SOUTH OF I-55 ON DWIGHT ROAD.

&&

ALLSOPP
Local storm report, Jun 7, 5:04 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
504 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FUNNEL CLOUD     LOSTANT                 41.14N 89.06W
06/07/2008                   LA SALLE           IL   TRAINED SPOTTER

            SPOTTER OBSERVED 3 OR 4 FUNNEL CLOUDS UNDER A WALL CLOUD
            SOUTHEAST OF LOSTANT. AT NO POINT DID THE FUNNELS REACH
            THE GROUND. THERE WAS ROTATION IN THE BASE OF THE WALL.
            THIS OCCURRED AROUND 405 PM.

&&

ALLSOPP

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 3:10 PM CDTSevere Thunderstorm WarningLOTLee, Ogle65 min
Jun 7, 3:38 PM CDTTornado WarningLOTLaSalle, Livingston41 min
Jun 7, 3:48 PM CDTTornado WarningLOTLaSalle, Livingston57 min
Jun 7, 3:57 PM CDTSevere Thunderstorm WarningLOTWinnebago31 min
Jun 7, 4:28 PM CDTTornado WarningLOTGrundy, Livingston47 min
Jun 7, 5:21 PM CDTTornado WarningLOTCook, Will54 min
Jun 7, 5:29 PM CDTSpecial Marine WarningLOT61 min
Jun 7, 5:45 PM CDTTornado WarningLOTKankakee, Will60 min
Jun 7, 5:47 PM CDTSpecial Marine WarningLOT118 min
Jun 7, 6:08 PM CDTTornado WarningLOTCook, Will67 min
Jun 7, 6:32 PM CDTTornado WarningLOTCook50 min
Jun 7, 6:36 PM CDTSevere Thunderstorm WarningLOTCook, DuPage24 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.